mental-health-icon
Taking paxidep cr 25
I am taking paxidep cr 25 and feeling good on it my doctor is insisting me to up it to 37.5 mg.I am suffering from anexity and ibs.plz help me should I take paxidep cr25 and if increasing it to 37.5mg then the reason why to do it..plz help
145 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Speak to your doctor and check with him the reason he is insisting on increasing the dose of medication and explain to him how you feel on the current dose of medication and then you can make a informed decision about the dose of medication .
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.